Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 3, NWS Fort Worth, TX

January 12, 200632 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 12, 2006, 9:51 AM CST for 32 counties in Texas. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2006, 9:51 AM CST (15:51 UTC)
Expired
Jan 12, 2006, 11:27 PM CST
In force
14 hr
Issued by
NWS Fort Worth, TX
All 32 counties

Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 26 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2222 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 121551
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CST THU JAN 12 2006

...WIND ADVISORY WEST AND CENTRAL THROUGH 6 PM CST...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN OKLAHOMA
TODAY. THE TIGHT PRESSURE GRADIENT ASSOCIATED WITH THIS SYSTEM
WILL RESULT IN SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH THROUGH
SUNSET. THUS A WIND ADVISORY HAS BEEN ISSUED FOR THAT PART OF NORTH
TEXAS ALONG AND NORTHWEST OF A COMANCHE...TO CORSICANA...TO EMORY
LINE.


TXZ091>095-100>107-115>121-123-129>134-141-143>146-130000-
/O.NEW.KFWD.WI.Y.0003.060112T1551Z-060113T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-
ELLIS-COMANCHE-HAMILTON-BOSQUE-HILL-NAVARRO-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...EMORY...POINT...EAST TAWAKONI...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA
951 AM CST THU JAN 12 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS BETWEEN 20 AND 30 MPH
WILL AFFECT THE REGION THROUGH SUNSET. SOME SPOTS MAY SEE WIND
GUSTS OF 35 TO 40 MPH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KFWD 122357
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CST THU JAN 12 2006

...WIND ADVISORY WEST AND CENTRAL THROUGH MIDNIGHT...

.A COLD FRONT WILL MOVE ACROSS NORTH TEXAS THIS EVENING AND CAUSE
STRONG AND GUSTY NORTHWEST WINDS. PRIOR TO THE ARRIVAL OF THE
FRONT WINDS WILL TEMPORARILY DECREASE. HOWEVER...WINDS WILL TURN
TO THE NORTHWEST AND INCREASE BETWEEN 20 AND 30 MPH BEHIND THE
FRONT. THE STRONGEST WINDS WILL AFFECT LOCATIONS ALONG AND NORTHWEST OF
A COMANCHE...TO CORSICANA...TO EMORY LINE WHERE A WIND ADVISORY IS
IN EFFECT THROUGH MIDNIGHT.

TXZ091>095-100>107-115>121-123-129>134-141-143>146-130600-
/O.EXT.KFWD.WI.Y.0003.000000T0000Z-060113T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-
ELLIS-COMANCHE-HAMILTON-BOSQUE-HILL-NAVARRO-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...EMORY...POINT...EAST TAWAKONI...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA
557 PM CST THU JAN 12 2006

...WIND ADVISORY EXTENDED UNTIL MIDNIGHT CST TONIGHT...

STRONG AND GUSTY NORTHWEST WINDS WILL ACCOMPANY THE PASSAGE OF A
COLD FRONT THIS EVENING. NORTHWEST WINDS BETWEEN 20 AND 30 MPH
WILL AFFECT THE REGION THROUGH MIDNIGHT. WIND GUSTS TO 35 MPH WILL
ALSO BE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KFWD 130527
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 PM CST THU JAN 12 2006

...WIND ADVISORY CANCELLED...

.THE WIND ADVISORY THAT WAS IN EFFECT FOR THE NORTHWEST PORTIONS OF
NORTH TEXAS HAS BEEN CANCELLED. ALTHOUGH WINDY CONDITIONS WILL
CONTINUE OVERNIGHT...WIND SPEEDS WILL FALL AND REMAIN IN THE 15 TO
25 MPH RANGE OVERNIGHT.

TXZ091>095-100>107-115>121-123-129>134-141-143>146-130630-
/O.CAN.KFWD.WI.Y.0003.000000T0000Z-060113T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-
ELLIS-COMANCHE-HAMILTON-BOSQUE-HILL-NAVARRO-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...EMORY...POINT...EAST TAWAKONI...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA
1127 PM CST THU JAN 12 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS WILL REMAIN IN THE 15 TO 25 MPH RANGE OVERNIGHT.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$


79

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 12, 9:50 AM CST, 1 minute earlier.

Area forecast discussion, Jan 12, 9:50 AM CST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CST THU JAN 12 2006

.UPDATE...
12Z RAOB INDICATES WARM TEMPS AND STRONG WINDS JUST ABOVE THE
SURFACE.  HIGH CLOUDS CONTINUE TO STREAM ACROSS THE AREA...AND THIS
WILL BE THE INHIBITING FACTOR FROM BREAKING RECORD HIGHS TODAY.
HOWEVER...WILL BUMP UP THE HIGH TEMPS/WIND FORECASTS IN ACCORDANCE
WITH NEW 12Z MODEL AND MOS DATA.  THE HIGHER WIND SPEEDS WILL RESULT
IN REACHING WIND ADVISORY CRITERIA OVER ROUGHLY THE NORTHERN 2/3RDS
OF THE CWA.  OTHERWISE...DRY LINE WILL ENTER THE NW CWA LATE THIS
AFTERNOON...AND FIRE DANGER MAY BECOME CRITICAL IN THIS REGION.
REMAINDER OF FORECAST LOOKS GOOD. UPDATED FIRE WEATHER AND PUBLIC
PRODUCTS OUT SHORTLY.  TR/92

&&

.AVIATION...
STG 35-45 LLJ HAS PULLED GOOD LOW LVL MSTR/STRATUS (MVFR/IFR) UP
FROM THE WRN GULF THIS MORNING AND UP AND OVER  SE 1/2 OF N
TX...AS SFC LO CONTS DEEPENING AHD OF INTENSIFYING S/W OVER 4
CORNERS AND IN ADVANCE OF WEAKER S/W IN SRN STREAM MVG OVR NRN
MEXICO/SW TX. WHERE STRATUS ISNT OCRG...A BROAD CANOPY OF CS IS
ENCOMPASSING THE TRACON.

WILL LIKELY HOLD MVFR CIGS OUT OF D/FW TAFS IN THIS ISSUANCE...BUT
KDAL WILL HAVE TO BE WATCHED CLOSELY IN THE COMING FEW HRS. KACT
SHOULD BE IN/OUT OF MVFR/IFR CIGS AS THEY APPEAR TO BE ON BACK
EDGE OF SWLY ORIENTED LLJ. MIXING BY 18Z SHOULD ALLOW FOR VFR
CIGS AFTRWDS. CD FNT XPCTD IN TNGT AND FEEL AN ISOLD TSRA/SHRA
SHOULD REMAIN E OF TAF SITES...BUT THIS WILL NEED TO BE MONITORED
IN FUTURE FCSTS AS WELL. LOOK FOR S-SW WNDS 15-25 KTS MOST SITES
THRU 00Z...BEFORE CD FNT SHIFTS WNDS NNW 15-25 KTS WITH HIER GSTS
00Z- 03Z D/FW SITES AND KACT VCNTY BTWN 03Z-06Z FRI. SOME CROSS
WIND PROBLEMS ARE POSSIBLE AT KDFW THRU 00Z FRI.

&&

.PREV DISCUSSION... /ISSUED 315 AM CST THU JAN 12 2006/

DISCUSSION...
STRATUS CLOUDS CONTINUE TO SPREAD NORTHWARD ACROSS THE EASTERN HALF
OF NORTH TEXAS THIS MORNING...AS A RAPIDLY MODIFYING GULF AIRMASS
RETURNS TO THE REGION.  SHORT TERM MODELS INDICATE THAT SURFACE
CYCLOGENESIS WILL CONTINUE THROUGH THE DAY TO THE NORTHWEST OF THE
FORECAST AREA...AS UPPER TROUGH CURRENTLY OVER THE NORTHERN ROCKIES
AMPLIFIES AND DIGS SOUTHEASTWARD TOWARD THE SOUTHERN PLAINS.
PERSISTENT LOW-LEVEL WARM/MOIST ADVECTION MAY RESULT IN DEVELOPMENT
OF ISOLATED SHOWERS/THUNDERSTORMS ACROSS THE FAR SOUTHEASTERN
COUNTIES FROM LATE MORNING THROUGH THE AFTERNOON...AS INDICATED NOW
BY SEVERAL CONSECUTIVE RUNS OF THE GFS.  ANOTHER ROUND OF CONVECTION
WILL BE POSSIBLE THIS EVENING AND EARLY TONIGHT...AS STRONG FRONTAL
CONVERGENCE/LIFT MOVE INTO AREA FROM THE NORTHWEST.  ALTHOUGH MOST
OF THIS ACTIVITY WILL BE FOCUSED TO THE EAST OF THE FORECAST
AREA...WILL INCLUDE A MENTION OF SOME ISOLATED ACTIVITY FOR THE
EASTERN COUNTIES.

MEANWHILE...THE FIRE WEATHER THREAT WILL REMAIN HIGH TODAY...WITH
SOUTH/SOUTHWEST WINDS IN THE 20-30 MPH RANGE POSSIBLE ACROSS MUCH OF
THE AREA.  LOW-LEVEL RELATIVE HUMIDITY VALUES WILL BE FAR ABOVE
TYPICAL RED FLAG WARNING CRITERIA ACROSS THE SOUTHEASTERN HALF OF
THE AREA...BUT WILL MAINTAIN THE INHERITED RFWFWD DUE TO THE GUSTY
WINDS...POTENTIAL FOR DRY LIGHTNING STRIKES...AND VERY DRY
CONDITIONS.  THE FIRE WEATHER THREAT WILL LIKELY BE HIGHER ACROSS
THE ENTIRE AREA ON FRIDAY...AS GUSTY NORTH WINDS AND A MUCH DRIER
AIRMASS SPREAD ACROSS NORTH TEXAS FOLLOWING FRONTAL PASSAGE.

SURFACE RIDGE STILL APPEARS TO SLIDE ACROSS THE REGION ON SATURDAY
MORNING...WITH LIGHT WINDS AND CLEAR SKIES RESULTING IN NEARLY
OPTIMAL RADIATIONAL COOLING.  MID/HIGH LEVEL CLOUD COVER WILL BE ON
THE INCREASE DURING THE DAY ON SATURDAY...AS UPPER FLOW BACKS TO THE
SOUTHWEST IN ADVANCE OF HIGHLY AMPLIFIED LONGWAVE TROUGH MOVING
ONSHORE ALONG THE PACIFIC COAST.  LEE CYCLONE INDUCED BY THIS
FEATURE WILL BEGIN STRENGTHENING LATE ON SATURDAY...WITH GULF
MOISTURE PROGGED TO RAPIDLY RETURN TO THE AREA BY SUNDAY MORNING.
LATEST GFSLR/ECMWF PROGS CONTINUE TO SHOW GOOD AGREEMENT ON TIMING
OF THIS SYSTEM...AND HAVE INCREASED POPS ACROSS THE AREA TO REFLECT
BETTER PRECIPITATION CHANCES.  THE SYSTEM WILL PUSH EASTWARD ON
TUESDAY...WITH CLEARING SKIES AND WARMER TEMPERATURES EXPECTED.

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM FRIDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-
TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-
TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-
TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

&&

/65/05
Hazardous weather outlook, Jan 12, 4:19 AM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
419 AM CST THU JAN 12 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-130000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
419 AM CST THU JAN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
A RED FLAG WARNING IS IN EFFECT THROUGH TONIGHT...AS WINDS BECOME
GUSTY FROM THE SOUTHWEST AT 15 TO 25 MPH THIS AFTERNOON...BEFORE
SHIFTING TO THE NORTHWEST AT 15 TO 25 MPH AND GUSTY TONIGHT. ONGOING
DROUGHT CONDITIONS...COMBINED WITH THE GUSTY WINDS AND LOW
HUMIDITIES WILL RESULT IN A CRITICAL FIRE DANGER ACROSS NORTH
TEXAS.

FURTHERMORE...THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SOUTHEAST
OF A TEMPLE...GROESBECK...ATHENS LINE LATE THIS AFTERNOON. A SLIGHT
CHANCE OF THUNDERSTORMS WILL CONTINUE EAST OF A PARIS...TERRELL...
FAIRFIELD LINE TONIGHT. SMALL HAIL AND FREQUENT LIGHTNING CAN BE
EXPECTED WITH STRONGER STORMS. ANY DRY LIGHTNING COULD SPARK FIRES
ACROSS THESE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM FRIDAY. GUSTY NORTH
AND NORTHWEST WINDS BETWEEN 15 AND 25 MPH AND LOW AFTERNOON
HUMIDITIES BELOW 30 PERCENT ARE EXPECTED BEHIND A COLD FRONT ON
FRIDAY. WITH DRY FUELS EXISTING ACROSS NORTH TEXAS...FRIDAY IS
CONSIDERED A CRITICAL FIRE WEATHER DAY.

THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS SUNDAY NIGHT
INTO MONDAY.. PARTICULARLY OVER THE SOUTHEAST HALF OF NORTH TEXAS...
AS A STRONG UPPER LEVEL DISTURBANCE AND SURFACE DRYLINE AFFECT THE
REGION. A FEW STORMS MAY LINGER ACROSS THE FAR EASTERN SECTION EARLY
MONDAY EVENING. WHILE THERE IS STILL SOME UNCERTAINTY ABOUT THE
STRENGTH AND TIMING OF THIS SYSTEM...INDICATIONS ARE SOME OF THE
STORMS COULD BECOME RATHER STRONG...OR EVEN SEVERE...ESPECIALLY ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...EMERGENCY
MANAGEMENT OFFICIALS ACROSS FAR EASTERN SECTIONS OF NORTH TEXAS WILL
NEED TO MONITOR LIGHTNING ACTIVITY WITH ANY STORMS TONIGHT.

05/

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.